# SDR SA06011

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 001391
- Aircraft time: 15,426 hours, 9,003 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP165311
- Part serial: 7H2603
- Condition: Cracked
- Location: Cockpit
- Part time: 15,425 hours, 9,002 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 107, PHL-SEA, THE CAPTAINS WINDSHIELD CRACKED.  AIRCRAFT DIVERTED TO PIT.  MAINTENANCE CHANGED THE CAPTAINS WINDSHIELD.
